# SDR DXTA2012121905209

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 6,217 hours, 4,778 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED AIR RUNNING THERE IS A STRONG PUNGENT MILDEW ODOR.   CLEANED ACM WATER SEPERATOR SOCK IAW MM 12-19-02.  NO DEFECTS OR LEAKS NOTED.
